# SDR CHQA000421

- Difficulty date: September 14, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N278
- Make and model: Emb EMB-145
- Aircraft time: 6,992 hours, 5,718 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB WITH NORMAL INDICATIONS ON OIL LEVELS, TEMPS, AND PRESSURES THE RIGHT NR 2 ENGINE SHUTDOWN AS WE CLIMBED THROUGH 26,000 FT.  AN EMERGENCY WAS DECLARED AND DIVERTED TO DFW.  ENGINE WAS CHANGED ON SEPTEMBER 15.
